Quasilinear elliptic problems in R^N involving oscillatory nonlinearities

TitleQuasilinear elliptic problems in R^N involving oscillatory nonlinearities
Publication TypeJournal Article
AuthorsKristály, Alexandru, Gheorghe Morosanu, and Stepan Tersian
Journal titleJournal of Differential Equations
Year2007
Pages366 - 375
Volume235
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5832), last updated on Thu, 24 Sep 2009 10:56:14 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: